# SDR DALA2023051103729

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 95,807 hours, 43,747 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 F/C LAV SERVICE PANEL HAS CORROSION BETWEEN LAV PANEL AND A/C SKIN. CORRECTIVE ACTION: REMOVED WASTE DRAIN VALVE ASSEMBLY PER B757 AMM 38-12. REMOVED LAV PAN. REMOVED CORROSION AND INSTALLED LAV SERVICE PANEL PER B757 SRM AND BOEING DRAWING 14IN8631. RESTORED FINISH AND INSTALLED AERODYNAMIC SEAL. INSTALLED WASTE DRAIN VALVE AND DRAIN TUBE PER B757 AMM 38-32. R/R DRAIN VALVE CABLE AND CABLE CASING IN REF B757 AMM 38-32. LEAK CHECKS AND OPS CHKS GOOD. (4197778)
